# SDR SWAA2022081032918

- Difficulty date: July 19, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER CRACKED / [01] MEASUREMENTS;[02] PERFORMED VISUAL INSPECTION AT R\H VAPOR BARRIER AND FOUND CRACK OF 12' AND  FOUND CONTAMINATION PER B737 NTM 51-05-01 PART 1 AND B737 SRM 51-70-04-2R-0 PARAGRAPH(4.A);[03] PERFORMED STOP DRILL SIZE 0.25 DIAMETER AT THE END OF CRACK PER B737 SRM 57-10-10-2R-2 PARAGRAPH(6.B);[04] PREPARED DAMAGED AREA ON VAPOR BARRIER FOR 24HR DRY-OUT PROCESS PER B737 SRM 51-70-04-2R-0 PARAGRAPH (4.D);[05] VERIFIED STEPS 1-4. OK TO PERFORM 24HR DRYOUT PROCESS.;[06] ACCOMPLISH DRY OUT PROCESS ON DAMAGE AREA OF L/H VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10;[07] STEPS 3 AND 4 ARE RII;[08] VERIFIED STEP 6. OK TO APPLY REPAIR.;[09] REPAIRED L/H VAPOR BARRIER ON BOTH SIDES WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10. MATERIALS USED PO#1774613 AND PO#1690463;[10] PERFORMED TAP TEST ON REPAIRED AREA OF VAPOR BARRIER ; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[11] VERIFIED ABOVE STEP #9 & 10 .;[12] APPLIED PRIMER AT FWD SIDE & TOPCOAT AT AFT SIDE OF LT VAPOR BARRIER WEB AS PER B737-7 AMM 51-21-72-370-804 & 51-21-73-370-803.;[13] PERFORMED INSPECTION AND VERIFICATION OF STEPS 9 AND 10.;[14] SEE STEP 13 FOR VERIFICATION OF STEPS 9 AND 10.;[15] VERIFIED STEP #12
